Steroid induced glaucoma mechanism

In contrast, high-risk patients who receive intravitreal injections require examinations 1 day and 1 week after treatment and at least monthly follow-up examinations after the medication's cessation. In individuals with an IOP more than 20% above their baseline measurement, or in those for whom there is clinical or functional evidence of damage to their optic nerve during or after treatment with corticosteroids, the first prudent action is to discontinue or minimize the patients' exposure to the drug as soon as clinically feasible within the context of the underlying disease process. Of course, this step cannot be readily achieved with intravitreal corticosteroids. Topical pressure-lowering therapy should start immediately, with very close follow-up at regular intervals to measure the success of treatment. Most patients respond to topical IOP-lowering therapy. Physicians should perform gonioscopy on pseudophakic or postvitrectomy eyes to check for mechanical obstruction of the trabecular meshwork. Patients who do not respond to maximal topical therapy should be re-evaluated.

Steroid induced glaucoma mechanism

steroid induced glaucoma mechanism

Media:

steroid induced glaucoma mechanismsteroid induced glaucoma mechanismsteroid induced glaucoma mechanismsteroid induced glaucoma mechanismsteroid induced glaucoma mechanism

http://buy-steroids.org